# SDR DHL98709001

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 10200002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

EN ROUTE, NR 2 ENGINE OIL TEMP INDICATION 140 DEGREE CELSIUS AT CRUISE THRUST.  REDUCED TO IDLE FOR APPROX 12 MIN, TEMPERATURE CONTINOUSLY  INDICATED 140C, PEAK  TEMP 155C.  ABNORMAL PROC AND ENGINE SHUT DOWN.  REMOVED AND REPLACED TEMP BULB, OIL AND FILTER.  RESERVICED OIL  AND GROUND RAN AIRCRAFT.
